Locula Tr 0.5% Eye Drops Questions

Submit FeedbackFeedback

I wear spectacles with +2.5 and -1.5 power lenses. I also uses veldrop gel (sodium carboxymethyl cellulose 1%w/v) but I feel burning like in my eyes. I uses drop in about every four hours but when I don't use medicine I feel burning in my eyes. Please tell me cure so that I never feel burning in my eyes.

Dr.Vaibhev Mittal 92% (3847ratings)
Fellowship In Comprehensive Ophthalmology, DOMS
Ophthalmologist, Sangrur
I wear spectacles with +2.5 and -1.5 power lenses. I also uses veldrop gel (sodium carboxymethyl cellulose 1%w/v) but...
Hello this may be due to dryness you can 1. Blink a lot 2. Wash eyes with fresh water 3. Cold compresses 4. Use lubricating eye drop like veldrop gel frequently This is a provisional diagnosis. Consult your ophthalmologist for detailed examination.
3 people found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

My right eye is continuously twitching and vibrating since last one week. I have been applying a sodium carboxymethyl eye drop but it has no effect. What should I do?

Dr.Hetal Mehta 90% (63ratings)
Mbbs, MS - Ophthalmology
Ophthalmologist, Mumbai
My right eye is continuously twitching and vibrating since last one week. I have been applying a sodium carboxymethyl...
One of the causes of twitching is stress, eyestrain. But yes if it persists even beyond some more days then you will need further evaluation because one of the causes is neurological. There are temporary solutions to it.
3 people found this helpful
Submit FeedbackFeedback

I use specks my left eye pains frequently doctor said that eye is little week & gave me (Teardrops) eye drop to use .to prevent this is there any thing to do.

Dr.Ramesh Rai 88% (278ratings)
Graduate of Ayurvedic Medicine and Surgery (GAMS)
Ayurveda, Delhi
I use specks my left eye pains frequently doctor said that eye is little week & gave me (Teardrops) eye drop to use ....
We remove glasses with ayurvedic therapy. I removed my glasses at the age of 51. After that we removed glasses of thousands. Near and Distant both.
1 person found this helpful
Submit FeedbackFeedback

Hi I am using the herbal life cellulose tablet after a meal in two times a day. Since last one week but no change in my body I feel my body is heavy but weight is almost same. Is cellulose tablet has any side effect? And is it helpful to reduce weight.

Dt.Jennifer Dhuri 94% (32143ratings)
PGDD, RD, Bachelor of Home Science
Dietitian/Nutritionist, Mumbai
Hi I am using the herbal life cellulose tablet after a meal in two times a day. Since last one week but no change in ...
Hye. Thankyou for the query. No medicine or tablet will cause weight loss in isolation. Even if you lose weight it is muscle loss which shows as a loss on the scale. This weight comes back doubled once you are back to your routine. Bloating and heaviness could be due to cellulose. If your diet is fiber rich or you are not taking enough water etc it can cause bloating and constipation. Just adding cellulose cannot cause weight loss. Your diet and exercise is very crucial for healthy fat loss which lasts.
6 people found this helpful
Submit FeedbackFeedback

Doctor told that dust allergy and he gave me some medicine flumace, carboxymethylcellulose,fluorometholone eye ointment (flurisone) but I put the medicine till one hour I have relief after my eyes will burn and itching start what is the reason.

Dr.Chandrashekhar M Wavikar 90% (102ratings)
MS - General Surgery
Ophthalmologist, Thane
Doctor told that dust allergy and he gave me some medicine flumace, carboxymethylcellulose,fluorometholone eye ointme...
Please note that you will have to continue with the medicated eye drops. Also kindly to revisit your opthalmologist for any oral medications which may be suggested for relief of allergic symptoms. Thanks
1 person found this helpful
Submit FeedbackFeedback

Dear doctor I have some hitching and pain in my right eye can I use ciprofloxacin eye ear drop.

Dr.Aditi Manudhane 94% (47ratings)
MBBS, MS - Ophthalmology, DNB (Ophthalmology), FICO (London), FAICO -Refractive Surgery
Ophthalmologist, Gurgaon
Dear doctor I have some hitching and pain in my right eye can I use ciprofloxacin eye ear drop.
Ciprofloxaci eye drop is an antibiotic eye drop and will not help control itching. Would advise you to use some anti allergic eye drops and lubricant. An davoid eye rubbing.
Submit FeedbackFeedback

Tears (Water) is coming out from my eyes frequently I have consulted many eye specialist and they had given eye drops like maxmoist ,lubistar but they do not helped me and my problem was not solved and now my eyes r become so sensitive I think they have become sensitive after using such type of drops please save me doctor and give good suggestion to cure this problem.

Dr.Arjun Kumar Singh 91% (1240ratings)
MBBS, DOMS, MS - Ophthalmology, Fellowship In Phacoemusification, Senior Consultant Surgeon
Ophthalmologist, Patna
Tears (Water) is coming out from my eyes frequently I have consulted many eye specialist and they had given eye drops...
one has to be diagnosed whether watering is due to mild infection or partial or complete blockage of nasolacrimal duct, syrining of nasolacrimal duct is must for confirmation of blockage of nasolacrimal lacrimal duct & then it will be decided whether it requires surgery (DCR)or will require only Medicine.
1 person found this helpful
Submit FeedbackFeedback